skin-hair-icon
Skin pigmentation
I m getting pigmentation in my fcae...forehead and cheeks...ahen periods are near..these become even darker
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Your pigmentation seems related to hormonal changes. Are you on any Oral contraceptive pills ? Kindly consult a dermatologist near you as medicines can only be advised after seeing the Pigmentation and some hormonal investigations are required.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.